Boniva Side Effects

Side effects and experiences with Boniva by users like you. Post Yours Now.
  1. link
    neuroma, hair loss, muscle stiffness
    I have had, off and on, trouble with foot pain. Typically, wrapping, alleve, ice helped...within a few days, I'd be as good as new. I have had 5 monthly doses of Boniva and have been experiencing more and more pain in my left foot. Two podiatrists ha - 54% more...
    Anonymous- over a year ago - in Boniva
  2. link Cobbchar2
    Boniva sensitive taste buds, metallic taste in my mouth, taste sensations, loss of taste, sense of taste
    Metallic taste, loss of taste: A few weeks after beginning my once/month Boniva dosage, I lost my full sense of taste. I now continuously have a sort of metallic taste in my mouth, a combination of salty/bitter tastes, and have lost the 'sweet' taste - 73% more...
    Cobbchar2- over a year ago - 4 Replies - in Boniva
  3. link Psps333
    I almost lost my sense of smell after starting Boniva. It also caused such irregular heart beats that I ended up in the ER. After six weeks of stopping the Boniva, I have no more heart palpitations and my sense of smell is returning. I will take a ho - 31% more...
    Psps333- over a year ago
  4. link Carlp
    Hello, I'm from Arizona. I happen to stumble across this because I was trying to find out why my taste buds have recently changed. I can't describe it, but everything I eat seems to have an after taste that is not so appealing. I thought maybe it has - 72% more...
    Carlp- over a year ago
  5. link Ruralex
    Osteopenia is not a disease nor is it a precursor of osteoporosis. You need to do more research on bisphosphonates (Boniva, et al) if you are going to continue to take this dangerous med. Most dentists won't do extractions or extensive dental work on - 32% more...
    Ruralex- over a year ago
  6. link Dross0927
    Boniva and High Cholesterol
    I read that Boniva negatively affects cholesterol levels, has anyone had this experience? My cholesterol skyrocketed after starting Boniva.
    Dross0927- over a year ago - 11 Replies - in Boniva
  7. link Lmoser
    I started boniva a year ago and my cholesterol was 190. After losing 50 lb and exercising daily, my cholesterol rose 70 points. You can imagine my frustration after eating healthy and exercising daily and to found out my cholesterol is at 259! I'm of - 5% more...
    Lmoser- over a year ago
  8. link Hough28
    I have been taking Boniva for several years but only became completely compliant in the past year. My cholesterol has shot up with everything else being normal...no weight game, run regularly, eat low fat, etc, etc. Is there any place to confirm this - 27% more...
    Hough28- over a year ago
  9. link Polly7
    In March 2009 my total cholesterol level was 229. In March 2010 my total cholesterol was 283, after receiving three Boniva injections over the course of that year. Due to side effects of Boniva, I had already made the decision to stop that treatment - 29% more...
    Polly7- over a year ago
  10. link Rmurphy
    Now I am feeling a little better knowing others have had an increase in their cholesterol level after taking Boniva. I was told when I had a bone exam this year that I am stable based on an exam taken two years ago. That exam was the good news. The c - 25% more...
    Rmurphy- over a year ago
  11. link Lwharton
    Just as a follow-up to prior message dated 5/20/09. Stopped taking Boniva and my cholesterol dropped to 258.
    Lwharton- over a year ago
  12. link Lwharton
    I have been on Boniva for several years, but only just had my cholesterol checked (last lab was in '02). My cholesterol is 338 as compared to 160 in 2002. There have been no lifestyle changes. Weight is the same; exercise level has increased, if anyt - 35% more...
    Lwharton- over a year ago
  13. link Momof3_grandma3
    Boniva stress fractures, class action suit, empty stomach, honest to god, jaw pain
    Took my Boniva pill on a Saturday morning, like it said, empty stomach big glass of water, by 10pm that night, I was doubled over, cramping, wanted to puke but couldn't, I would have sworn I had the flu but no fever etc. The next week, I could hardly - 75% more...
    Momof3_grandma3- over a year ago - 2 Replies - in Boniva
  14. link Polacekt
    did your doctor check your vitamin D levels and do you know what they are? I believe this side effect is related to low vitamin D levels.
    Polacekt- over a year ago
  15. link Linda111449
    I also had bad cramping the first time I used, It lasted the day, but after that was fine with it. have taken it three times since then with no problem. but at first I thought it was the flu also.
    Linda111449- over a year ago
  16. link Essdeighhurts
    Boniva swollen lymph nodes, head and neck pain, base of my skull, ostopenia, case of the flu
    I tried taking Fosamax after being diagnosed with extreme Osteopenia but had stomach pain and reflux for several days after taking it. Just when I started to feel better, it was time to take it again SO my doctor prescribed Boniva saying it was once - 76% more...
    Essdeighhurts- over a year ago - 1 Reply - in Boniva
  17. link Ruralex
    I agree with you....stop taking these drugs. They don't grow new bone they prevent the old bone cells from sloughing off and make it appear the bone is stronger when actually it is just old brittle bone that will break easier. Ostopenia is not a dise - 64% more...
    Ruralex- over a year ago
  18. link Angelny
    Boniva moer
    i just want to say it is terrible . no more for me !!!!! i would not have taken it if i knew about it . no moer !!
    Angelny- over a year ago - in Boniva
  19. link Pathammond1
    Boniva and antibiotics
    I have acute asthma and am taking antibiotics for a lung infection. It says not to take calcium with this antibiotic. Should I stop taking Boniva while on this antibiotic?
    Pathammond1- over a year ago - in Boniva
  20. link Gacristal
    Boniva obgyn, cramps, chills, drs, antibiotics
    First pill 6/09 - next day started running fever ( I ran fever for 3 days & had chills)& had bad cramps - thought it was appendix - went to dr & he put me on antibiotics - I told him I was on Boniva - he said what I was experiencing were - 53% more...
    Gacristal- over a year ago - 1 Reply - in Boniva
  21. link Pamelak415
    Thanks so much for this posting. I took my first dose yesterday morning. I awoke at 3 am last night with fever, severe stomach cramps and pain in my muscles and joints. I've had severe diarrhea, and my whole body hurts, and am still running a fever. - 6% more...
    Pamelak415- over a year ago
  22. link Milaguza
    Boniva rootcanal, 9 months, teeth
    severe insomnia,trouble with my teeth with root canal,lot of weight,taste.after taking it for 9 months only.
    Milaguza- over a year ago - in Boniva
  23. link Lwelbon
    Boniva government drug, trust government, healthy diet, government agencies, calcium
    I wish I had read all these comments before I took my first dose. I feel like CRAP! I have not been able to sleep, my back aches, I feel like I am coming down with the flu. It is not worth it, as far as I can see. I will research taking extra calcium - 48% more...
    Lwelbon- over a year ago - in Boniva
  24. link Mygardenshoe
    Boniva fever 99, stomach cramping, chest pain, nausea, spine
    Stabbing chest pain, intermittent. Fever 99.6 times two days, stomach cramping and intermittent nausea, hurt all over especially in spine, shoulder and lower and mid back. Cannot walk with comfort or confidence, uncoordinated. I work in a busy hospit - 34% more...
    Mygardenshoe- over a year ago - 1 Reply - in Boniva
  25. link Chiubi
    i took my first dose tuesday and since then i thought i was inmagining what was happening to me..i have had severe chest pain and can barely breath or walk..its been 3 days..im scared
    Chiubi- over a year ago
  26. link Jutta
    Boniva and fever
    I took my first Boniva pill on Thursday morning. By Friday I had a lot of pain in my body, especially in my chest. I had chills and my temperature climbed to 102, is that a comon side effect?
    Jutta- over a year ago - in Boniva
  27. link Blackirish
    Boniva l lysine, soles of my feet, upper respiratory infection, whooping cough, flu season
    IM trying to figure out if Boniva is causing me to have severe eczema on my hands and feet; palms and soles. I am 58 yrs old and never had this happen before. I began taking Boniva in late Nov 2007. Followed directions carefully. The first week I STA - 84% more...
    Blackirish- over a year ago - 1 Reply - in Boniva